# SDR AALA201504309001

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 3,050 hours, 1,218 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 473 EN-ROUTE, FLIGHT ATTENDANT REPORTED MUSTY BAD ODOR WHEN CHILLER IS OPERATING IN AFT GALLEY.
